Advertisement

Semigroup Forum

, Volume 61, Issue 3, pp 435–452 | Cite as

Abelian Kernels of Some Monoids of Injective Partial Transformations and an Application

  • Manuel Delgado
  • Vítor H. Fernandes

In this paper we compute the abelian kernels of the monoids POI n and POPI n of all injective order preserving and respectively, orientation preserving, partial transformations on a chain with n elements. As an application, we show that the pseudovariety POPI generated by the monoids POPI n (n epsilon N) is not contained in the Mal'cev product of the pseudovariety POI generated by the monoids POI n (n epsilon N) with the pseudovariety Ab of all finite abelian groups.

Keywords

Abelian Group Order Preserve Orientation Preserve Partial Transformation Finite Abelian Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag New York Inc. 2000

Authors and Affiliations

  • Manuel Delgado
  • Vítor H. Fernandes

There are no affiliations available

Personalised recommendations